American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Daniel Alpay, Palle Jorgensen and Dan Volok. Relative reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 142 (2014) 3889-3895.
Abstract, references, and article information   
View Article: PDF

[2] Gadadhar Misra, Subrata Shyam Roy and Genkai Zhang. Reproducing kernel for a class of weighted Bergman spaces on the symmetrized polydisc. Proc. Amer. Math. Soc. 141 (2013) 2361-2370.
Abstract, references, and article information   
View Article: PDF

[3] Ryan Hamilton. Pick interpolation in several variables. Proc. Amer. Math. Soc. 141 (2013) 2097-2103.
Abstract, references, and article information   
View Article: PDF

[4] Yong Chen. Quasi-wandering subspaces in a class of reproducing analytic Hilbert spaces. Proc. Amer. Math. Soc. 140 (2012) 4235-4242.
Abstract, references, and article information   
View Article: PDF

[5] Joseph A. Ball, Vladimir Bolotnikov and Sanne ter Horst. Interpolation in de Branges-Rovnyak spaces. Proc. Amer. Math. Soc. 139 (2011) 609-618. MR 2736342.
Abstract, references, and article information   
View Article: PDF

[6] Frédéric Symesak. Sub-Bergman spaces in the unit ball of $\mathbb{C}^{n}$. Proc. Amer. Math. Soc. 138 (2010) 4405-4411. MR 2680064.
Abstract, references, and article information   
View Article: PDF

[7] Shuyun Wei. Beurling's phenomenon on analytic Hilbert spaces over the complex plane. Proc. Amer. Math. Soc. 138 (2010) 1439-1446. MR 2578537.
Abstract, references, and article information   
View Article: PDF

[8] Wei He. Boundary representations on co-invariant subspaces of Bergman space. Proc. Amer. Math. Soc. 138 (2010) 615-622. MR 2557178.
Abstract, references, and article information   
View Article: PDF

[9] Liankuo Zhao. Reducing subspaces for a class of multiplication operators on the Dirichlet space. Proc. Amer. Math. Soc. 137 (2009) 3091-3097. MR 2506467.
Abstract, references, and article information   
View Article: PDF

[10] Tavan T. Trent. A note on multiplier algebras on reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 136 (2008) 2835-2838. MR 2399048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael T. Jury. Reproducing kernels, de Branges-Rovnyak spaces, and norms of weighted composition operators. Proc. Amer. Math. Soc. 135 (2007) 3669-3675. MR 2336583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roger A. Roybal. A reproducing kernel condition for indeterminacy in the multidimensional moment problem. Proc. Amer. Math. Soc. 135 (2007) 3967-3975. MR 2341947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Håkan Hedenmalm and Serguei Shimorin. On the universal integral means spectrum of conformal mappings near the origin. Proc. Amer. Math. Soc. 135 (2007) 2249-2255. MR 2299502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Feng Dai. On generalized hyperinterpolation on the sphere. Proc. Amer. Math. Soc. 134 (2006) 2931-2941. MR 2231617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bjarte Bøe. An interpolation theorem for Hilbert spaces with Nevanlinna-Pick kernel. Proc. Amer. Math. Soc. 133 (2005) 2077-2081. MR 2137874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Xian-Jin Li. A note on the weighted Hilbert's inequality. Proc. Amer. Math. Soc. 133 (2005) 1165-1173. MR 2117219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael Kaltenbäck and Harald Woracek. Hermite-Biehler functions with zeros close to the imaginary axis. Proc. Amer. Math. Soc. 133 (2005) 245-255. MR 2086217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tavan T. Trent. Maximal invariant subspaces for $A^2_{\alpha}(D)$. Proc. Amer. Math. Soc. 132 (2004) 2429-2432. MR 2052421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vladimir Derkach and Seppo Hassi. A reproducing kernel space model for $\mathbf{N}_\kappa$-functions. Proc. Amer. Math. Soc. 131 (2003) 3795-3806. MR 1999926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Vladimir Bolotnikov. Interpolation for multipliers on reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 131 (2003) 1373-1383. MR 1949867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Brent J. Carswell. Univalent mappings and invariant subspaces of the Bergman and Hardy spaces. Proc. Amer. Math. Soc. 131 (2003) 1233-1241. MR 1948115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kehe Zhu. A sharp estimate for extremal functions. Proc. Amer. Math. Soc. 128 (2000) 2577-2583. MR 1662242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert S. Clancy and Scott McCullough. Projective modules and Hilbert spaces with a Nevanlinna-Pick kernel. Proc. Amer. Math. Soc. 126 (1998) 3299-3305. MR 1473659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Semra Kiliç. The Berezin symbol and multipliers of functional Hilbert spaces . Proc. Amer. Math. Soc. 123 (1995) 3687-3691. MR 1277120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Miroslav Engliš. Asymptotics of reproducing kernels on a plane domain . Proc. Amer. Math. Soc. 123 (1995) 3157-3160. MR 1277107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Scott McCullough and Li-Chien Shen. On the Szeg\H o\ kernel of an annulus . Proc. Amer. Math. Soc. 121 (1994) 1111-1121. MR 1189748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lisa R. Goldberg. On the shape of the unit sphere in $Q(\Delta)$ . Proc. Amer. Math. Soc. 118 (1993) 1179-1185. MR 1186987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1